Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 870498, 17 pages
http://dx.doi.org/10.1155/2012/870498
Research Article

Stochastic Stabilization of Nonholonomic Mobile Robot with Heading-Angle-Dependent Disturbance

1Institute of Automation, Qufu Normal University, Shandong 273165, China
2School of Mathematics and Informational Science, Yantai University, Shandong 264005, China

Received 28 April 2011; Accepted 18 July 2011

Academic Editor: Weihai Zhang

Copyright © 2012 Zhao Jing Wu and Yong Hui Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhao Jing Wu and Yong Hui Liu, “Stochastic Stabilization of Nonholonomic Mobile Robot with Heading-Angle-Dependent Disturbance,” Mathematical Problems in Engineering, vol. 2012, Article ID 870498, 17 pages, 2012. https://doi.org/10.1155/2012/870498.